If you're in pain are you taking any pain meds? You'd be surprised at what meds can cause hypertension as a side effect. It can be difficult to treat with hypertension meds unless you can figure out what's going on. It's called secondary hypertension. The side effect list that you get from the pharmacy isn't all inclusive. I found that out the hard way. good luckView Thread
I'm really sorry for all the stress and health issues! I agree with getting help for emotional support, hands down! I'm going in another direction. As far as your medical problems and lack of funds you may want to check with some local teaching hospitals to see if there is a study going on that you would qualify for, you may be surprised. You're migraines might need to be treated in a different way. The brain can take a long time to recover from a lack of O2 injury. My son suffered an anoxic brain injury, which he recovered from for the most part, and developed migraines that were successfully treated with an anti-seizure med, tegretal. What your taking is only treating symptoms. He was lucky, he had a neuro-psychologist who specializes in that type of brain injury. The brain needs serious recovery time. By the way, he is now of the medication. As is recommended for people with brain injury, he will be taking fish oil for the rest of his life. A surgery gone wrong can wreak havoc with your body, it can make you overly sensitive to anything. Are you sure your blood pressure isn't caused by something you're taking? I mean anything you put in your mouth and swallowing including food. Soy makes my blood pressure go dangerously high. It's something to think about, trust what your body is telling you. Good luck!View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.